Have Medical Questions? Ask a Doctor Online!
Hello from JustAnswer.
No, it is not a problem that someone with a known hemorrhoid has some bleeding after a plane flight. It is fairly common for prolonged sitting in a cramped seat can irritate a hemorrhoid and result in some bleeding.
It would be appropriate to use hemorrhoidal medicines to help ease the local irritation of the hemorrhoid, such as a hydrocortisone hemorrhoidal cream. There are actually several different hemorrhoidal creams that are available, and it would be fine to use whichever has worked well for you in the past. However, there is no additional problem or reason for concern.
If I can provide any additional information, please let me know.
Please let me know if I can provide any further assistance.
If you would like my assistance with any future questions, I can be reached through my profile at www.justanswer.com/medical/expert-DrDLove/